# SDR SIMA20141130002

- Difficulty date: November 30, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 33,419 hours, 30,053 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7014700626
- Part serial: 04117569
- Condition: Failed
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ADC 1 FAIL.  R & R NR 1 ADC IAW AMM 34-15-01.  OPERATIONS CHECKED GOOD, LEAK CHECKED GOOD IAW AMM 34-13-00, NO LEAKS.  ACFT IS COMPLIANT FOR CONTINUED CAT II OPERATIONS.
